Pacific Journal of Mathematics

On a problem of Danzer.

R. P. Bambah and A. C. Woods

Article information

Source
Pacific J. Math., Volume 37, Number 2 (1971), 295-301.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970604

Mathematical Reviews number (MathSciNet)
MR0303419

Zentralblatt MATH identifier
0213.49003

Subjects
Primary: 52A45

Citation

Bambah, R. P.; Woods, A. C. On a problem of Danzer. Pacific J. Math. 37 (1971), no. 2, 295--301. https://projecteuclid.org/euclid.pjm/1102970604


Export citation

References

  • [1] L. Danzer, Convexity, Proc. Coll., Copenhagen, (1965), 310.
  • [2] J. W. S. Cassels, Introduction to the Geometry of Numbers,Springer-Verlag,1959.
  • [3] D. B, Sawyer, J. London Math. Soc, 41 (1966), 466-468.